MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL SIDE ENTRY 5.4QT PEARL 20/PK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL SIDE ENTRY 5.4QT PEARL 20/PK; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305444
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd sharps coll side entry 5.4qt pearl 20/pk the lid was missing.There was no report of patient impact.The following information was provided by the initial reporter: mds-bd1 verbatim: we were notified that item bf305444's lid is missing.
 
Additional Manufacturer Narrative
H6.Investigation summary: no product or photo was returned by the customer.It was reported by the customer that they the customer is missing 5/6 lids from their order back in march could not be verified due to the product not being returned for failure investigation.Based on the information provided, the device history record review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids for the same part number throughout the last twelve months.
 
Event or Problem Description

Brand Name
BD SHARPS COLL SIDE ENTRY 5.4QT PEARL 20/PK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15557523
Report Number2243072-2022-01740
Device Sequence Number15222254
Product Code FMI
UDI-Device Identifier00382903054442
UDI-Public00382903054442
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305444
Device Catalogue Number305444
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown